Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 39, NWS Omaha, NE

June 18, 2016Atchison County, Missouri; Nemaha County, Nebraska

NWS Omaha, NE issued this river flood warning at Jun 18, 2016, 8:18 PM CDT for Atchison County, Missouri; Nemaha County, Nebraska. It took effect at Jun 19, 2016, 1:17 PM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2016, 8:18 PM CDT (01:18 UTC)
In effect from
Jun 19, 2016, 1:17 PM CDT
Expired
Jun 21, 2016, 5:17 PM CDT
In force
52 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Atchison County, MO, Nemaha County, NE

The radar

The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Brownville (BRON1).

Action stage
33 ft
Minor stage
34 ft
Moderate stage
38.5 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06810070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

645 
WGUS43 KOAX 190118
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT SAT JUN 18 2016

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...Nebraska...Missouri...

  Missouri River At Nebraska City affecting Fremont and Otoe 
  Counties.

  Missouri River At Brownville affecting Atchison and Nemaha 
  Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-NEC131-191318-
/O.NEW.KOAX.FL.W.0038.160620T0300Z-160621T0430Z/
/NEBN1.1.ER.160620T0300Z.160620T1200Z.160620T2230Z.NO/
818 PM CDT SAT JUN 18 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River At Nebraska City.
* from Sunday evening to Monday evening...or until the warning is 
  cancelled.
* At  8:00 PM Saturday the stage was 14.5 feet...or 3.5 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tomorrow evening and 
  continue to rise to near 18.5 feet by Monday morning the river will
  fall below flood stage by Monday afternoon.
* Impact...at 18.0 feet...Widespread lowland flooding begins.

&&

LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
      4074 9590                       

$$

MOC005-NEC127-191318-
/O.NEW.KOAX.FL.W.0039.160619T2125Z-160621T2217Z/
/BRON1.1.ER.160619T2125Z.160620T1800Z.160621T1617Z.NO/
818 PM CDT SAT JUN 18 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River At Brownville.
* from Sunday afternoon to Tuesday afternoon...or until the warning 
  is cancelled.
* At  7:15 PM Saturday the stage was 29.9 feet...or 3.1 feet below 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 35.0 feet by early Monday afternoon the 
  river will fall below flood stage by late Tuesday morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-191318-
/O.NEW.KOAX.FL.W.0040.160620T1330Z-160621T1900Z/
/RULN1.1.ER.160620T1330Z.160621T0000Z.160621T1300Z.NO/
818 PM CDT SAT JUN 18 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Missouri River At Rulo.
* from Monday morning to Tuesday afternoon...or until the warning is 
  cancelled.
* At  7:30 PM Saturday the stage was 13.2 feet...or 3.8 feet below 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to
  rise to near 17.6 feet by Monday evening the river will fall below 
  flood stage by Tuesday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

Fobert
5 follow-up statements
895 
WGUS83 KOAX 191447
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 AM CDT SUN JUN 19 2016

...The Flood Warning continues for...

  Missouri River At Nebraska City affecting Fremont and Otoe Counties.

  Missouri River At Brownville affecting Atchison and Nemaha Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-NEC131-200547-
/O.EXT.KOAX.FL.W.0038.160619T1800Z-160621T0846Z/
/NEBN1.1.ER.160619T1800Z.160620T0600Z.160621T0246Z.NO/
947 AM CDT SUN JUN 19 2016

The Flood Warning continues for
  The Missouri River At Nebraska City.
* from this afternoon to late Monday night...or until the warning is 
  cancelled.
* At  9:00 AM Sunday the stage was 16.9 feet...or 1.1 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.5 feet by after midnight tomorrow.the river will 
  fall below flood stage by late tomorrow evening.
* Impact...at 18.0 feet...Widespread lowland flooding begins.

&&

LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
      4074 9590                       

$$

MOC005-NEC127-200547-
/O.EXT.KOAX.FL.W.0039.160619T1817Z-160621T2043Z/
/BRON1.1.ER.160619T1817Z.160620T1200Z.160621T1443Z.NO/
947 AM CDT SUN JUN 19 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* from this afternoon to Tuesday afternoon...or until the warning is 
  cancelled.
* At  9:15 AM Sunday the stage was 31.3 feet...or 1.7 feet below 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 37.1 feet by tomorrow morning.the river will fall 
  below flood stage by late Tuesday morning.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-200547-
/O.EXT.KOAX.FL.W.0040.160620T0537Z-160621T2221Z/
/RULN1.1.ER.160620T0537Z.160620T1800Z.160621T1621Z.NO/
947 AM CDT SUN JUN 19 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* from late tonight to Tuesday afternoon...or until the warning is 
  cancelled.
* At  9:30 AM Sunday the stage was 13.8 feet...or 3.2 feet below 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 19.4 feet by tomorrow evening.the river 
  will fall below flood stage by late Tuesday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$
403 
WGUS83 KOAX 200239
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
939 PM CDT SUN JUN 19 2016

...The Flood Warning is cancelled for...

  Missouri River at Plattsmouth affecting Mills and Cass Counties.

...The Flood Warning continues for...

  Missouri River At Rulo affecting Holt and Richardson Counties.

...The Flood Warning continues for...

  Missouri River At Nebraska City affecting Fremont and Otoe 
  Counties.

  Missouri River At Brownville affecting Atchison and Nemaha 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC129-NEC025-200309-
/O.CAN.KOAX.FL.W.0041.000000T0000Z-160621T1055Z/
/PTMN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 PM CDT SUN JUN 19 2016

The Flood Warning is cancelled for
  The Missouri River at Plattsmouth.
* At  9:00 PM Sunday the stage was 24.1 feet...or 1.9 feet below 
  flood stage.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 25.4 feet 
  tomorrow morning.


&&

LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
      4092 9585                       

$$

IAC071-NEC131-201739-
/O.CON.KOAX.FL.W.0038.000000T0000Z-160621T0846Z/
/NEBN1.1.ER.160620T0231Z.160620T0600Z.160621T0246Z.NO/
939 PM CDT SUN JUN 19 2016

The Flood Warning continues for
  The Missouri River At Nebraska City.
* At  9:00 PM Sunday the stage was 17.6 feet...or 0.4 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 18.3 feet by tomorrow morning.the river will fall below 
  flood stage by late tomorrow evening.
* Impact...at 18.0 feet...Widespread lowland flooding begins.

&&

LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
      4074 9590                       

$$

MOC005-NEC127-201739-
/O.CON.KOAX.FL.W.0039.000000T0000Z-160621T2043Z/
/BRON1.1.ER.160620T0030Z.160620T1200Z.160621T1443Z.NO/
939 PM CDT SUN JUN 19 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* At  9:15 PM Sunday the stage was 33.1 feet...or 0.1 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by 
  early tomorrow afternoon. The river will fall below flood stage 
  late Tuesday morning.


&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-201739-
/O.EXT.KOAX.FL.W.0040.160620T0543Z-160621T2221Z/
/RULN1.1.ER.160620T0543Z.160620T1800Z.160621T1621Z.NO/
939 PM CDT SUN JUN 19 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* from late tonight to Tuesday afternoon...or until the warning is 
  cancelled.
* At  8:30 PM Sunday the stage was 15.5 feet...or 1.5 feet below 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 17.4 feet by tomorrow evening.the river 
  will fall below flood stage by late Tuesday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$
717 
WGUS83 KOAX 200938
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
438 AM CDT MON JUN 20 2016

...The Flood Warning is cancelled for...

  Missouri River At Nebraska City affecting Fremont and Otoe 
  Counties.

...The Flood Warning continues for...

  Missouri River At Brownville affecting Atchison and Nemaha Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-NEC131-201008-
/O.CAN.KOAX.FL.W.0038.000000T0000Z-160621T0336Z/
/NEBN1.1.ER.160620T1105Z.160620T1200Z.160620T2136Z.NO/
438 AM CDT MON JUN 20 2016

The Flood Warning is cancelled for
  The Missouri River At Nebraska City.
* At  4:00 AM Monday the stage was 17.3 feet...or 0.7 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Forecast...The river has crested and will continue a slow fall 
  through the forecast period. 
* Impact...at 18.0 feet...Widespread lowland flooding begins.

&&

LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
      4074 9590                       

$$

MOC005-NEC127-210038-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-160621T1800Z/
/BRON1.1.ER.160620T0030Z.160620T1800Z.160621T1200Z.NO/
438 AM CDT MON JUN 20 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* At  4:15 AM Monday the stage was 33.4 feet...or 0.4 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-210038-
/O.EXT.KOAX.FL.W.0040.000000T0000Z-160621T1800Z/
/RULN1.1.ER.160620T1500Z.160621T0000Z.160621T1200Z.NO/
438 AM CDT MON JUN 20 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* At  3:30 AM Monday the stage was 16.3 feet...or 0.7 feet below 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 17.4 feet by this evening.the river will fall below
  flood stage by tomorrow morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$
870 
WGUS83 KOAX 201423
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 AM CDT MON JUN 20 2016

...The Flood Warning continues for...

  Missouri River At Brownville affecting Atchison and Nemaha Counties.

...The Flood Warning continues for...

  Missouri River At Rulo affecting Holt and Richardson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

MOC005-NEC127-210200-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-160621T0200Z/
/BRON1.1.ER.160620T0030Z.160620T1300Z.160620T2000Z.NO/
923 AM CDT MON JUN 20 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* At  8:15 AM Monday the stage was 33.3 feet...or 0.3 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-210523-
/O.CON.KOAX.FL.W.0040.000000T0000Z-160621T1800Z/
/RULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CDT MON JUN 20 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* At  8:30 AM Monday the stage was 16.6 feet...or 0.4 feet below 
  flood stage.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to rise to just below flood
  stage through Tuesday evening. 
* Impact...at 17.0 feet...Agricultural lowlands along both sides of 
  the river begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$
175 
WGUS83 KOAX 210159
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
859 PM CDT MON JUN 20 2016

...The Flood Warning is cancelled for...

  Missouri River At Brownville affecting Atchison and Nemaha 
  Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

MOC005-NEC127-210229-
/O.CAN.KOAX.FL.W.0039.000000T0000Z-160621T0200Z/
/BRON1.1.ER.160620T0030Z.160620T1300Z.160620T2055Z.NO/
859 PM CDT MON JUN 20 2016

The Flood Warning is cancelled for
  The Missouri River At Brownville.
* At  8:15 PM Monday the stage was 32.6 feet...or 0.4 feet below 
  flood stage.
* Flood stage is 33.0 feet.
* Fell below flood stage at  3:55 PM Monday.
* Forecast...The river will continue to fall to 30.5 feet by 
  Wednesday morning.


&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-210229-
/O.CAN.KOAX.FL.W.0040.000000T0000Z-160621T1800Z/
/RULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 PM CDT MON JUN 20 2016

The Flood Warning is cancelled for
  The Missouri River At Rulo.
* At  8:30 PM Monday the stage was 16.6 feet...or 0.4 feet below 
  flood stage.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.8 feet. The 
  river will fall to 14.2 feet by .


&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

Zapotocny

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 18, 3:12 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 18, 3:12 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
312 PM CDT SAT JUN 18 2016

.SHORT TERM...(tonight through Tuesday)
Issued at 308 PM CDT Sat Jun 18 2016

Residents across the CWA are in for a rude awakening on Sunday as
high temps push to near 100 degrees with heat indices reaching
105-110 in some locations. Will opt to let next shift decide where
to delineate any possible headlines.

Precipitation chances coming early next week revolving around
relatively strong surge of cold air advection into the region
associated with a potent vort max traveling along the U.S./Can
border. The leading edge of the surface boundary approaching the CWA
Sunday afternoon. NAM12/GFS20 are in good agreement capping will be
strong...LS values well above 2...during the afternoon hours thus
convection likely being delayed over the northern CWA until early
evening. Models have been consistent the last several runs that
deep layer frontogenetic forcing will turn semi-stagnant with
axis of strongest transverse ageostrophic lift remaining focused
in the vicinity of the CWA at least through Tuesday. And with both
the NAM12/GFS20 showing PWS approaching 2" pooling along the
boundary...conditions will be quite favorable for another round of
significant rainfall accumulations before events end late Tuesday
night. On the bright side...a temporary reprieve from the heat
will be realized Monday and Tuesday with max temps topping out in
the mid 80s.

.LONG TERM...(Tuesday night through Saturday)
Issued at 308 PM CDT Sat Jun 18 2016

ECM and GFS appear to be in good agreement dome of high pressure
aloft will bring hot conditions back to the region heading into next
weekend. And given increasing height...believe precipitation
chances are slim at best.

&&

.AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Sunday)
Issued at 1221 PM CDT Sat Jun 18 2016

VFR conditions are likely through the TAF cycle. A cu field was
developing from north central into east central NE, and that could
affect the TAF sites this afternoon, bringing broken ceilings
around 2500-3500 ft. For now, have kept a scattered mention. Cloud
cover should decrease quickly after sunset, with mainly clear
skies tonight into Sunday morning. Winds will be out of the
southeast this afternoon and tonight, becoming southerly and
increasing to around 10-15kt by mid-morning Sunday.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Mayes
Hazardous weather outlook, Jun 18, 3:53 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
353 PM CDT SAT JUN 18 2016

NEZ033-043>045-051-052-066-191100-
CUMING-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-LANCASTER-
353 PM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

HEAVY RAIN FROM OVERNIGHT STORMS HAS CAUSED FLOODING OF ROADS AND
LOW WATER CROSSINGS...ESPECIALLY IN NORTHEAST AND EAST CENTRAL
NEBRASKA. SEVERAL RIVERS AND STREAMS ARE OUT OF THEIR BANKS AND
FLOODING.

HEAT INDICES ON SUNDAY MAY REACH 105-110 DEGREES OVER A LARGE
PART OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY NIGHT THROUGH
TUESDAY NIGHT WHEN A COLD FRONT MOVES INTO THE REGION AND THEN
STALLS OUT OVER EASTERN NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED SUNDAY.

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>032-034-
042-050-053-065-067-068-078-088>093-191100-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-BURT-PLATTE-BUTLER-SARPY-SEWARD-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
353 PM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

HOT AND HUMID CONDITIONS ARE EXPECTED ON SUNDAY WITH HEAT INDICES
REACHING 105-110 DEGREES OVER A LARGE PART OF THE OUTLOOK AREA.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY NIGHT THROUGH
TUESDAY NIGHT AS A COLD FRONT MOVES INTO THE REGION AND THEN
STALLS OUT OVER EASTERN NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY.

In the hours before

Local storm report, Jun 18, 3:16 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 PM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HOWELLS                 41.72N 97.00W
06/18/2016  M4.06 INCH       COLFAX             NE   CO-OP OBSERVER

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:18 PM CDTRiver Flood WarningOAXHolt66 hr
Jun 18, 8:18 PM CDTRiver Flood WarningOAXOtoe51 hr
Jun 19, 9:46 AM CDTRiver Flood WarningOAXCass44 hr

Nearby

River Flood Warnings in Missouri, 2016River Flood Warnings in Nebraska, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.